# SDR SWIA201436769

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 28,136 hours, 25,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS IN GALLEY MISSING AT MAIN CABIN DOOR.  REPLACED LIGHT COVER IAW AMM.
